# SDR AALA201801239017

- Difficulty date: January 22, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 15,847 hours, 6,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT DOOR 2R EXIT SIGN COVER WAS REMOVED AND APPEARED DAMAGED. MAINTENANCE REPLACED EXIT LIGHT ASSEMBLY PER AMM 33-51-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
